# SDR AWXA9700560

- Difficulty date: September 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N643AW
- Make and model: Airbus A320-231
- Aircraft serial: 315
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 38002782
- Condition: Oil Leak
- Location: Cabin
- Part time: 11,013 hours
- Stage of operation: DE
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SOUR ODOR IN CABIN ON DESCENT.  FOUND OIL LEAK FROM APU CONTAMINATING INLET AIR.  CLEANED APU INLEET WASHED.  CHECK NORMAL.
